# SDR AWXA9500185

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND CORROSION AROUND FASTENER HOLES ON FLOOR BEAM AT FS 967 RBL 12 TO RBL 24. REMOVED DAMAGED AND REPAIRED WITH TOP CAP SPLICE PER SRM 53-10-9.  (W)
